# SDR IPXA12175615

- Difficulty date: September 5, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774175204
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN SEAT TRACK IS CORRODED AT FR37 STA Y953.     ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR 37 STA Y953 IAW SRM 53-10-16, FIG 201.
